Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark spots on face. Using panderm cream, lots of improvement. Will panderm cause skin pigmentation?

My wife has freckles (dark spots) all over on her face. Somebody recommended her to use Panderm cream. She used is for three months and there is lot of improvement. Then I read somewhere that Panderm will cause side effect in future and the face will become dark. Is it true? Can she continue to use Panderm now since it is showing improvement? Thank you for the advice.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  5234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to hcm
thanks for your query
panderm cream as they claim is made from organic coconut oil and ozone is infused in it
ozone is highly oxidizing agent and work as bleaching agent long term use of bleaching agent can be dangerous to skin and it can lead to damage to skin
you can withdraw it in tapering mode means use it twice a week for some time then once in a week .
after that you can use powder of orange skin as a face pack once in a week

wish you good health
Answered: Thu, 4 Jul 2013
I find this answer helpful

 6 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor